Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having lower stomach pain. Getting less stool, bloating, constipation. Feels discomfort. Is it sigmoid colon?

Hello doc i have a pain in my lower side of my stomach at the left i guess its the sigmoid colon i started having trouble with a diffused pain in my stomach with a little pieces of stool like children and i was going to the bathroom many times than i have all the time bloating and farting and the feeling of disconfortable then now i have a severe constipation what the solution for this prob especially that i m stressed from this situation.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing to HCM
brief answer: constipation,and diffuse abdominal pain further information needed
detailed answer: i need further information regarding your age and any other complaints like bleeding while passing stool,colour of your stool,and u mentioned about diffuse abdominal pain kindly mention how long you are suffering from this, any aggravating factors ,are you under any medications ,and my advice is to drink plenty of warm water more than 4-5 litres per day unless u dont have any renal problems,green vegetables ,avoid coffee and spicy and oil contained foods .fibre rich food is must, treatment wise u can take syrup duphalac 10 ml during bed time.if symptoms persists general surgeon consultation is advisable
Hope I have been helpful .

Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor